MathSciNet Relay Station
MathSciNet bibliographic data
MR993443 (91b:47057) 47B35
Zheng, De Chao Hankel operators and Toeplitz operators on the Bergman space. J. Funct. Anal. 83 (1989), no. 1, 98–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement